Distributional solutions in information theory, II
Annales Polonici Mathematici, Tome 38 (1980) no. 3, pp. 289-294
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
Affiliations des auteurs :
A. Kamiński 1 ; Pl. Kannappan 1
@article{10_4064_ap_38_3_289_294,
author = {A. Kami\'nski and Pl. Kannappan},
title = {Distributional solutions in information theory, {II}},
journal = {Annales Polonici Mathematici},
pages = {289--294},
year = {1980},
volume = {38},
number = {3},
doi = {10.4064/ap-38-3-289-294},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/ap-38-3-289-294/}
}
TY - JOUR AU - A. Kamiński AU - Pl. Kannappan TI - Distributional solutions in information theory, II JO - Annales Polonici Mathematici PY - 1980 SP - 289 EP - 294 VL - 38 IS - 3 UR - http://geodesic.mathdoc.fr/articles/10.4064/ap-38-3-289-294/ DO - 10.4064/ap-38-3-289-294 LA - en ID - 10_4064_ap_38_3_289_294 ER -
A. Kamiński; Pl. Kannappan. Distributional solutions in information theory, II. Annales Polonici Mathematici, Tome 38 (1980) no. 3, pp. 289-294. doi: 10.4064/ap-38-3-289-294
Cité par Sources :